# SDR AALA202212071118

- Difficulty date: December 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 56,510 hours, 36,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 59-60 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER PREVIOUSLY INSTALLED REPAIR ANGLE BETWEEN FR 59 AND FR 60 AT S43L. MAINTENANCE REPLACED STRINGER REPAIR ANGLE PER SRM 53-41-13-300-010.
